MathSciNet Relay Station
MathSciNet bibliographic data
MR2629536 (2011c:35059) 35B40 (35Q30 37L30 45K05 74D10)
Conti, Monica; Marchini, Elsa M.; Pata, Vittorino Semilinear wave equations of viscoelasticity in the minimal state framework. Discrete Contin. Dyn. Syst. 27 (2010), no. 4, 1535–1552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement